# SDR COMA0060014

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 6,318 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DID NOT RECEIVE TAKEOFF CONFIG OK MESSAGE..  REPLACED THE NR 2 SECU.
